# SDR SIMA20140520008

- Difficulty date: May 20, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 25,784 hours, 18,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3170717
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE SKIN HAS A 1 1/4 INCH CRACK BEHIND STIFFENER FOR GAS SPRING.  REPAIRED PAX DOOR IAW ETN-CR-52-039.
